On the growth of analytic functions represented by Dirichlet series
Portugaliae mathematica, Tome 37 (1978) no. 1-2, pp. 125-133
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1978__37_1-2_115341,
author = {Juneja, O.P. and Nandan, Krishna},
title = {On the growth of analytic functions represented by {Dirichlet} series},
journal = {Portugaliae mathematica},
pages = {125--133},
year = {1978},
volume = {37},
number = {1-2},
mrnumber = {0620306},
zbl = {0454.30008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1978__37_1-2_115341/}
}
TY - JOUR AU - Juneja, O.P. AU - Nandan, Krishna TI - On the growth of analytic functions represented by Dirichlet series JO - Portugaliae mathematica PY - 1978 SP - 125 EP - 133 VL - 37 IS - 1-2 UR - http://geodesic.mathdoc.fr/item/PORMA_1978__37_1-2_115341/ LA - en ID - PORMA_1978__37_1-2_115341 ER -
Juneja, O.P.; Nandan, Krishna. On the growth of analytic functions represented by Dirichlet series. Portugaliae mathematica, Tome 37 (1978) no. 1-2, pp. 125-133. http://geodesic.mathdoc.fr/item/PORMA_1978__37_1-2_115341/